# SDR SIMA200933403

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 27,256 hours, 23,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4113 THE CREW REPORTED ENCOUNTERED ICE ON CLIMBOUT AT 8000 FEET AND RECEIVED BLEED 1-2 LEAK WARNING ON EICAS.  THE CREW ALSO REPORTED A FOUL SMELL IN THE COCKPIT AND CABIN.  THE CREW ELECTED TO RETURN TO CHM AT A NORMAL DESCENT RATE.  LANDING WEIGHT WAS OKAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED GAMMA CLAMP LOCATED BETWEEN FRAMES 60 AND 70 IAW AMM 36-11-09.  PERFORMED OPERATIONAL CHECK 36-00-00.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
